RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Selecta Math. (N.S.), 2017, том 23, выпуск 1, страницы 389–423 (Mi smath2)  

Derived categories of cyclic covers and their branch divisors

Alexander Kuznetsovabc, Alexander Perryd

a Department of Algebraic Geometry, Steklov Mathematical Institute, 8 Gubkin Str., Moscow, Russian Federation, 119991
b The Poncelet Laboratory, Independent University of Moscow, Moscow, Russian Federation
c Laboratory of Algebraic Geometry and its Applications, National Research University Higher School of Economics, Moscow, Russian Federation
d Department of Mathematics, Harvard University, Cambridge, MA, 02138, USA

Финансовая поддержка Номер гранта
Министерство образования и науки Российской Федерации 5-100
Российский фонд фундаментальных исследований 14-01-00416
15-01-02164
15-51-50045
Simons Foundation
National Science Foundation DGE1144152
A.K. was partially supported by the Russian Academic Excellence Project "5-100", by RFBR grants 14-01-00416, 15-01-02164, 15-51-50045, and by the Simons foundation. A.P. was partially supported by NSF GRFP Grant DGE1144152, and thanks the Laboratory of Algebraic Geometry SU-HSE for its hospitality in November 2013, when this work was initiated.


DOI: https://doi.org/10.1007/s00029-016-0243-0


Реферативные базы данных:

ArXiv: 1411.1799
Тип публикации: Статья
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/smath2

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:47

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019